MAUDE Adverse Event Report: VENTANA MEDICAL SYSTEMS INC VENTANA HE 600 SYSTEM; SLIDE STAINER, AUTOMATED

VENTANA MEDICAL SYSTEMS INC VENTANA HE 600 SYSTEM; SLIDE STAINER, AUTOMATED
Catalog Number 06917259001
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
A customer from switzerland reported that their he 600 instrument's pmad (power management and distribution) circuit board has been burnt.No harm is alleged.An investigation is being conducted to evaluate the customer¿s allegation.
 
Additional Manufacturer Narrative
An investigation has been initiated and is on-going.A follow-up report will be submitted upon the completion of the investigation.Initial reporter facility name truncated due to character limit: (b)(6).
 
Additional Manufacturer Narrative
Further investigation is needed to determine the root cause(s) of the alleged issue.No harm alleged.A new he-600 instrument was sent to the customer site.
 
Additional Manufacturer Narrative
Investigation determined that the new he-600 instrument solved the issue.No harm alleged.No further issues were indicated by the customer.

Brand Name
VENTANA HE 600 SYSTEM
Common Device Name
SLIDE STAINER, AUTOMATED
Manufacturer (Section D)
VENTANA MEDICAL SYSTEMS INC
1910 e innovation park dr
tucson AZ 85755
Manufacturer Contact
stacie-ann creighton
1910 east innovation park dr
na
tuscon, AZ 85755
9082537112
MDR Report Key14737211
Report Number2028492-2022-00003
Device Sequence Number12196410
Product Code KPA
UDI-Device Identifier04015630976010
UDI-Public04015630976010
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
510K EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number06917259001
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2022
Supplement Date Received by Manufacturer10/25/2022
03/28/2023
Initial Report FDA Received Date06/17/2022
Supplement Report FDA Received Date11/22/2022
03/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown